BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2011 >
Volume 37, Number 2 >

Please use this identifier to cite or link to this item:

Title: Dunkl-Schrödinger Equations with and without Quadratic Potentials
Authors: Mejjaoli, Hatem
Keywords: Nonlinear Dunkl-Schrödinger Equation
Strichartz Estimate
Local and Global Well-Posedness
Blow Up
Wave Operators
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 37, No 2, (2011), 113p-142p
Abstract: The purpose of this paper is to study the dispersive properties of the solutions of the Dunkl-Schrödinger equation and their perturbations with potential. Furthermore, we consider a few applications of these results to the corresponding nonlinear Cauchy problems.
Description: 2000 Mathematics Subject Classification: Primary 42A38. Secondary 42B10.
ISSN: 1310-6600
Appears in Collections:Volume 37, Number 2

Files in This Item:

File Description SizeFormat
2011-113-142.pdf565.56 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License